# SDR HALA2014111000188

- Difficulty date: November 10, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 20,292 hours, 3,431 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: Activated
- Location: Nr 2 Bleed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE SHUTDOWN,  RECEIVED AN ECAM MESSAGE FOR AIR ENGINE 2 BLEED NOT CLOSED.  SWITCHED ENGINE BLEED TO OFF AND INOPERATIVE, SYS ENG 2 BLEED REMAINED.  RESET CIRCUIT BREAKER FOR BMC NR 2 AND AIRBLEED ENG 2.  PERFORMED BITE BMC NR 2 IAW AMM 36-11-00-740-803-A  TEST OK.
